Person:228405: Difference between revisions

From MaRDI portal
Person:228405
Created automatically from import230924090903
 
m AuthorDisambiguator moved page Shunian Zhang to Shunian Zhang: Duplicate
 
(No difference)

Latest revision as of 15:47, 9 December 2023

Available identifiers

zbMath Open zhang.shunianMaRDI QIDQ228405

List of research outcomes





PublicationDate of PublicationType
https://portal.mardi4nfdi.de/entity/Q27909882016-03-15Paper
https://portal.mardi4nfdi.de/entity/Q46508562005-02-18Paper
Unified theorems in stability and boundedness of neutral delay equations.2004-08-26Paper
Variational Lyapunov method and stability analysis for impulsive delay differential equations2004-08-20Paper
Periodic solutions of neutral difference equations2004-08-06Paper
https://portal.mardi4nfdi.de/entity/Q44579942004-03-17Paper
https://portal.mardi4nfdi.de/entity/Q44580052004-03-17Paper
https://portal.mardi4nfdi.de/entity/Q44541462004-03-07Paper
Oscillation and stability of nonlinear neutral impulsive delay differential equations2004-01-03Paper
A new technique in stability of infinite delay differential equations.2003-12-14Paper
Stability criteria in terms of two measures for delay differential equations2003-10-12Paper
https://portal.mardi4nfdi.de/entity/Q47985402003-05-13Paper
https://portal.mardi4nfdi.de/entity/Q27200322003-05-01Paper
https://portal.mardi4nfdi.de/entity/Q45432852003-04-04Paper
Periodic solutions for differential equations at resonance with unbounded nonlinearities2003-03-11Paper
Oscillation and stability of nonlinear neutral impulsive delay differential equations2003-02-26Paper
Almost periodic solutions of delay difference systems2003-01-28Paper
https://portal.mardi4nfdi.de/entity/Q27786582003-01-20Paper
https://portal.mardi4nfdi.de/entity/Q45472022003-01-20Paper
https://portal.mardi4nfdi.de/entity/Q47893592003-01-13Paper
https://portal.mardi4nfdi.de/entity/Q47893602003-01-13Paper
Almost Periodic Solutions of Nonautonomous Linear Difference Equations2002-12-02Paper
https://portal.mardi4nfdi.de/entity/Q45432862002-11-19Paper
Stability Analysis in Terms of Two Measures for Impulsive Differential Equations2002-10-22Paper
https://portal.mardi4nfdi.de/entity/Q27809262002-10-10Paper
On uniform asymptotic stability of infinite delay difference equations2002-10-10Paper
https://portal.mardi4nfdi.de/entity/Q27847522002-09-22Paper
Existence and approximation of solutions for discontinuous functional differential equations2002-09-08Paper
https://portal.mardi4nfdi.de/entity/Q27490122002-08-26Paper
Boundedness of neutral delay difference systems2002-08-25Paper
https://portal.mardi4nfdi.de/entity/Q45440082002-08-11Paper
A quantitative study on the stability of quadratic delay difference systems2002-08-06Paper
https://portal.mardi4nfdi.de/entity/Q27516552002-07-10Paper
https://portal.mardi4nfdi.de/entity/Q27509892002-07-07Paper
https://portal.mardi4nfdi.de/entity/Q45374602002-07-01Paper
Stability of neutral delay difference systems2002-06-13Paper
Classifications and existence of positive solutions of higher order nonlinear iterative functional differential equations2002-05-21Paper
An improvement in stability of delay difference systems2002-02-18Paper
Almost periodic solutions of difference systems2002-02-18Paper
https://portal.mardi4nfdi.de/entity/Q31481692002-01-01Paper
https://portal.mardi4nfdi.de/entity/Q47095172002-01-01Paper
https://portal.mardi4nfdi.de/entity/Q27049542001-11-21Paper
https://portal.mardi4nfdi.de/entity/Q27049552001-11-18Paper
https://portal.mardi4nfdi.de/entity/Q27049362001-09-19Paper
https://portal.mardi4nfdi.de/entity/Q27049632001-06-19Paper
https://portal.mardi4nfdi.de/entity/Q45196992001-04-10Paper
https://portal.mardi4nfdi.de/entity/Q27049282001-03-20Paper
https://portal.mardi4nfdi.de/entity/Q27049292001-03-20Paper
https://portal.mardi4nfdi.de/entity/Q45284072001-01-31Paper
https://portal.mardi4nfdi.de/entity/Q43920552001-01-17Paper
https://portal.mardi4nfdi.de/entity/Q45144382000-11-14Paper
https://portal.mardi4nfdi.de/entity/Q42626572000-07-19Paper
https://portal.mardi4nfdi.de/entity/Q49381372000-04-03Paper
A new Razumikhin theorem for delay difference equations2000-01-20Paper
Estimate of total stability of delay difference systems2000-01-20Paper
https://portal.mardi4nfdi.de/entity/Q47190572000-01-04Paper
https://portal.mardi4nfdi.de/entity/Q43883161999-09-09Paper
https://portal.mardi4nfdi.de/entity/Q43919621999-04-07Paper
https://portal.mardi4nfdi.de/entity/Q43916341999-03-04Paper
Quantitative result on stability for delay difference systems1999-02-14Paper
Stability analysis of delay difference systems1997-09-30Paper
https://portal.mardi4nfdi.de/entity/Q31286961997-09-24Paper
https://portal.mardi4nfdi.de/entity/Q48956871997-03-19Paper
https://portal.mardi4nfdi.de/entity/Q48887071997-02-03Paper
https://portal.mardi4nfdi.de/entity/Q56885691997-01-23Paper
https://portal.mardi4nfdi.de/entity/Q56885701997-01-23Paper
https://portal.mardi4nfdi.de/entity/Q48817511996-09-29Paper
Stability of solutions of generalized logistic difference equations1996-08-06Paper
https://portal.mardi4nfdi.de/entity/Q48648981996-07-21Paper
https://portal.mardi4nfdi.de/entity/Q48817571996-06-11Paper
https://portal.mardi4nfdi.de/entity/Q48790281996-05-21Paper
Invariance principle for autonomous delay difference systems1996-05-13Paper
https://portal.mardi4nfdi.de/entity/Q48428001996-02-20Paper
The unique existence of periodic solutions of linear Volterra difference equations1995-10-31Paper
https://portal.mardi4nfdi.de/entity/Q43265821995-09-07Paper
Stability of solutions of generalized logistic difference equations1995-03-27Paper
https://portal.mardi4nfdi.de/entity/Q43127401995-03-16Paper
Boundedness of infinite delay difference systems1995-02-08Paper
Stability of infinite delay difference systems1994-08-15Paper
https://portal.mardi4nfdi.de/entity/Q43002321994-07-31Paper
https://portal.mardi4nfdi.de/entity/Q42956511994-06-14Paper
https://portal.mardi4nfdi.de/entity/Q42729731993-12-20Paper
https://portal.mardi4nfdi.de/entity/Q46934881993-08-17Paper
The basic theory of topological dynamics in FDE1993-05-24Paper
https://portal.mardi4nfdi.de/entity/Q40191701993-01-16Paper
Functional differential equations and topological dynamics1992-06-26Paper
Unified stability theorem in RFDE and NFDE1990-01-01Paper
Razumikhin techniques in infinite delay equations1989-01-01Paper
Functional differential equations and Jensen's inequality1989-01-01Paper
Unified stability theorems in RFDE and NFDE1989-01-01Paper
https://portal.mardi4nfdi.de/entity/Q31981751989-01-01Paper
https://portal.mardi4nfdi.de/entity/Q34903301989-01-01Paper
https://portal.mardi4nfdi.de/entity/Q37945611988-01-01Paper
https://portal.mardi4nfdi.de/entity/Q37661461987-01-01Paper
Asymptotic behavior of solutions of linear delay equations1987-01-01Paper
https://portal.mardi4nfdi.de/entity/Q37814391987-01-01Paper
Unified boundedness, periodicity, and stability in ordinary and functional differential equations1986-01-01Paper
https://portal.mardi4nfdi.de/entity/Q37486161986-01-01Paper
https://portal.mardi4nfdi.de/entity/Q37692651986-01-01Paper
https://portal.mardi4nfdi.de/entity/Q37174531985-01-01Paper
https://portal.mardi4nfdi.de/entity/Q37191121985-01-01Paper
https://portal.mardi4nfdi.de/entity/Q47224271985-01-01Paper
Asymptotic behaviour of solutions of periodic delay differential equations1984-01-01Paper

Research outcomes over time

This page was built for person: Shunian Zhang